MAUDE Adverse Event Report: 40 INCH EXT W/2 VLV PORTS; INTRAVASCULAR ADMINISTRATION SET

40 INCH EXT W/2 VLV PORTS; INTRAVASCULAR ADMINISTRATION SET
Model Number 30263E
Medical Device Problem Codes Backflow (1064); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: one sample was returned for investigation by the customer.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The sample was primed with saline.A bd secondary set was primed with blue dye and attached to the returned sample.Both sets were allowed to free flow.No backflow was observed.The customer complaint that the tubing had allowed backflow of blood when in use could not be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review for the model lot number was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported 40 inch ext w/2 vlv ports allowed backflow of blood.The following information was provided by the initial reporter: "on friday, july 9, i received a call from anesthsia about iv tubing that had allowed blood to back up and come out of one of the access ports.".

Brand Name
40 INCH EXT W/2 VLV PORTS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12294186
Report Number9616066-2021-51739
Device Sequence Number11714000
Product Code FPA
UDI-Device Identifier50885403235205
UDI-Public50885403235205
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2023
Device Model Number30263E
Device Catalogue Number30263E
Device Lot Number20099520
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2021
Initial Report FDA Received Date08/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1